Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Buslaev Viktor Ivanovich
(recent publications)
| by years | scientific publications | by types |



   2018
1. V. I. Buslaev, “On continued fractions with limit-periodic coefficients”, Mat. Sb., 209 (2018) (to appear)  mathnet

   2017
2. V. I. Buslaev, Complex analysis and its applications, Collected papers. On the occasion of the centenary of the birth of B.V. Shabat, 85th anniversary of the birth of A.A. Gonchar, and 85th anniversary of the birth of A.G. Vitushkin, Tr. Mat. Inst. Steklova, 298, MAIK Nauka/Interperiodica, Moscow, 2017 (to appear)  mathnet

   2016
3. Viktor I. Buslaev, Sergey P. Suetin, “On the existence of compacta of minimal capacity in the theory of rational approximation of multi-valued analytic functions”, J. Approx. Theory, 206 (2016), 48–67 , arXiv: 1505.06120  mathnet (cited: 4)  crossref  mathscinet (cited: 4)  zmath  isi (cited: 5)  elib  scopus (cited: 3)
4. V. I. Buslaev, “An analog of Gonchar's theorem for the $m$-point version of Leighton's conjecture”, Proc. Steklov Inst. Math., 293 (2016), 127–139  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus
5. V. I. Buslaev, “The Capacity of the Rational Preimage of a Compact Set”, Math. Notes, 100:6 (2016), 781–790  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

   2015
6. V. I. Buslaev, “Convergence of $m$-point Padé approximants of a tuple of multivalued analytic functions”, Sb. Math., 206:2 (2015), 175–200  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 8)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 6)
7. V. I. Buslaev, S. P. Suetin, “On Equilibrium Problems Related to the Distribution of Zeros of the Hermite–Padé Polynomials”, Proc. Steklov Inst. Math., 290 (2015), 256–263  mathnet  crossref  crossref  isi (cited: 8)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 5)
8. V. I. Buslaev, “Capacity of a Compact Set in a Logarithmic Potential Field”, Proc. Steklov Inst. Math., 290 (2015), 238–255  mathnet  crossref  crossref  isi (cited: 5)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)
9. V. I. Buslaev, “An analogue of Polya's theorem for piecewise holomorphic functions”, Sb. Math., 206:12 (2015), 1707–1721  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 2)  elib  scopus

   2014
10. V. I. Buslaev, S. P. Suetin, “Existence of compact sets with minimum capacity in problems of rational approximation of multivalued analytic functions”, Russian Math. Surveys, 69:1 (2014), 159–161  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
11. V. I. Buslaev, S. P. Suetin, “An extremal problem in potential theory”, Russian Math. Surveys, 69:5 (2014), 915–917  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)

   2013
12. V. I. Buslaev, “Convergence of multipoint Padé approximants of piecewise analytic functions”, Sb. Math., 204:2 (2013), 190–222  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 15)  elib (cited: 9)  elib (cited: 9)  scopus (cited: 9)
13. V. I. Buslaev, “An estimate for the capacity of the set of singularities of functions defined by their continued fraction expansions”, Anal. Math., 39:1 (2013), 1–27 (Russian)  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus

   2012
14. V. I. Buslaev, A. Martines-Finkelshtein, S. P. Suetin, “Metod vnutrennikh variatsii i suschestvovanie $S$-kompaktov”, Analiticheskie i geometricheskie voprosy kompleksnogo analiza, Sbornik statei, Tr. MIAN, 279, MAIK, M., 2012, 31–58  mathnet (cited: 15)  mathnet (cited: 15)  mathscinet (cited: 11)  elib (cited: 4)

   2011
15. A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials”, Russian Math. Surveys, 66:6 (2011), 1049–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 22)  elib (cited: 17)  elib (cited: 17)  scopus (cited: 18)

   2010
16. V. I. Buslaev, “On Hankel determinants of functions given by their expansions in $P$-fractions”, Ukr. Math. J., 62:3 (2010), 358–372  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
17. V. I. Buslaev, “O kriterii ratsionalnosti ryada po ortogonalnym mnogochlenam”, Ukr. matem. zhurn., 62:8 (2010), 1139–1144  zmath; V. I. Buslaev, “On a criterion of rationality for a series in orthogonal polynomials”, Ukr. Math. J., 62:8 (2011), 1326–1332  crossref  mathscinet  zmath  isi  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017